DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/13831

Title: Signed excedance enumeration via determinants
Authors: SIVASUBRAMANIAN, S
Keywords: EULERIAN-NUMBERS
Issue Date: 2011
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: ADVANCES IN APPLIED MATHEMATICS,47(4)783-794
Abstract: We show a simple connection between determinants and signed-excedance enumeration of permutations. This gives us an alternate proof of a result of Mantaci about enumerating signed excedances in permutations. The connection also gives an alternate proof of a result of Mantaci and Rakotondrajao about enumerating signed excedances over derangements. Motivated by this connection, we define several excedance-like statistics on permutations and show interesting values for their signed enumerator. In some cases, we also obtain the signed excedance-like statistic enumerator with respect to positive integral weights. (C) 2011 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.aam.2011.02.003
http://dspace.library.iitb.ac.in/jspui/handle/100/13831
ISSN: 0196-8858
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback